Termination of well-moded programs

S Etalle, A Bossi, N Cocco*

*Corresponding author for this work

    Research output: Contribution to journalArticleAcademicpeer-review

    Original languageEnglish
    Pages (from-to)243-257
    Number of pages15
    JournalJournal of Logic Programming
    Volume38
    Issue number2
    DOIs
    Publication statusPublished - Feb 1999

    Keywords

    • termination
    • well-moded programs
    • modular proofs
    • LOGIC PROGRAMS
    • PROVING TERMINATION
    • PROLOG PROGRAMS

    Cite this